question-icon

How is Ebola transmitted?

default
Posted on Thu, 11 Dec 2014
Question: I take Garcina Cambogia. Now with Ebolia as a health concern and this made from a plant in XXXXXXX is it safe to continue this supplementt? Ihave a minor rash on my inner thighs and arms and rt and left lower abdomen. never happened before when I took this.
doctor
Answered by Dr. Rovena Murati (2 hours later)
Brief Answer:
It has nothing to do with Ebola.

Detailed Answer:
Hello!
Welcome to Healthcare Magic.

I read carefully your query and understand your concern.

You don't need to worry about Ebola.
Ebola (Ebola Hemorrhagic Fever) is a viral disease caused by Ebola virus.
This virus is transmitted to people from wild animals and spreads in the human population through human-to-human transmission.
To get infected is necessary direct contact with an infected animal (blood ,secretions,body fluids) or with an infected person ( blood,body fluids ) through broken skin or mucous membranes .
This disease is not transmitted through food or insects bites.
So there is no way you can get Ebola by taking a supplement from XXXXXXX This disease doesn't spread this way.

You can take this supplement safely .
The rash in your body might be due to a allergic reaction to something.If you have changes something lately ( detergent , any cream , if you have eat something or been in contact with something new etc).
It might be an allergic reaction to this supplement.You can try not to take it for some days to see if the rash improves.
If this rashes itches you can take Benadryl for some days.If it get worse you may consider consulting a physician for proper examination.
One thing is sure that it has nothing to do with Ebola.

Hope it helps.
Let me know if you have any other question or doubt to clarify.I will be happy to assist you further.

Kind regards,
Dr.Rovena Murati


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rovena Murati

General & Family Physician

Practicing since :2013

Answered : 1243 Questions

premium_optimized

The User accepted the expert's answer

Share on
How is Ebola transmitted?

Brief Answer: It has nothing to do with Ebola. Detailed Answer: Hello! Welcome to Healthcare Magic. I read carefully your query and understand your concern. You don't need to worry about Ebola. Ebola (Ebola Hemorrhagic Fever) is a viral disease caused by Ebola virus. This virus is transmitted to people from wild animals and spreads in the human population through human-to-human transmission. To get infected is necessary direct contact with an infected animal (blood ,secretions,body fluids) or with an infected person ( blood,body fluids ) through broken skin or mucous membranes . This disease is not transmitted through food or insects bites. So there is no way you can get Ebola by taking a supplement from XXXXXXX This disease doesn't spread this way. You can take this supplement safely . The rash in your body might be due to a allergic reaction to something.If you have changes something lately ( detergent , any cream , if you have eat something or been in contact with something new etc). It might be an allergic reaction to this supplement.You can try not to take it for some days to see if the rash improves. If this rashes itches you can take Benadryl for some days.If it get worse you may consider consulting a physician for proper examination. One thing is sure that it has nothing to do with Ebola. Hope it helps. Let me know if you have any other question or doubt to clarify.I will be happy to assist you further. Kind regards, Dr.Rovena Murati